# SDR N6WA2025112601

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N566GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10094
- Aircraft time: 43,667 hours, 33,060 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 523507
- Part serial: SPP015964
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

STEERING INOPERATIVE IN FLIGHT.     REMOVED AND REPLACED NLG STEERING ACTUATOR IAW AMM 32-51-10. OPS CHECKED GOOD.
